| Catalog Number |
902591 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a procedure, the surgeon placed the anchor and tied the knots, but came back and the suture was torn.The blue/white strand was tied down and the anchor remains, while the white strand was cut out.Another device was used to successfully complete the surgery.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: item# 902591; lot# 0002477602.Item# cm-9011; lot# 65637043.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.